MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD VARIABLE OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD VARIABLE OFFSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Catalog Number 113022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.Proposed annex g: mechanical (g04) - head.D10: associated product information, part (lot): sagl2031(64894162), sagp0002(65449324), 115732(814110), 118001(j7424197).The customer has indicated that the product will not be returned to zimmer biomet for investigation since it cannot be decontaminated.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent a shoulder revision due to subscapularis failure.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2.Upon reassessment of the reported event, it was determined to be not reportable as this device did not contribute to the reported event.The initial report was submitted in error and should be voided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD VARIABLE OFFSET
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22564977
Report Number0001825034-2025-02192
Device Sequence Number14429194
Product Code MBF
UDI-Device Identifier00880304212183
UDI-Public(01)00880304212183(17)281113(10)293300
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number113022
Device Lot Number293300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/19/2025
Date Device Manufactured11/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown